Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 54359, 16 pages
http://dx.doi.org/10.1155/JAMSA/2006/54359

Stability of retrial queues with versatile retrial policy

1epartment of Probability and Statistics, Faculty of Mathematics, University of Sciences and Technology Houary Boumediene, Algiers, Algeria
2Faculty of Electronics and Computer Science, University of Sciences and Technology Houary Boumediene, USTHB, BP 32 El-Alia, Algiers 16111, Algeria

Received 19 December 2004; Revised 22 November 2005; Accepted 22 November 2005

Copyright © 2006 Tewfik Kernane and Amar Aïssani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tewfik Kernane and Amar Aïssani, “Stability of retrial queues with versatile retrial policy,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 54359, 16 pages, 2006. https://doi.org/10.1155/JAMSA/2006/54359.